Join the 'Lupron Depot' group to help and get support from people like you.
Lupron Depot Questions (Page 2)
Related terms: Lupron Depot 3.75 mg
We found 80 questions associated with the 'Lupron Depot' topic.
Posted 3 Sep 2012 by • 2 answers
... your system? I started the shot back in Feb 2012 which was my first shot. Again in march (2nd shot) April (3rd shot) Which I had problems after I got the shot. I missed a month after my third because I was in bed with sciatic nerve problems from where the nurse gave me the shot in my back. and ...
Posted 3 Feb 2016 by • 0 answers
I have been getting the Lupron Depot(22.5 mg) shot every 3 months for a year! I have tried Abbvie and Partnership for Prescription Help but "NO HELP"! Has anyone gotten any financial help with "this costly shot" and where? Thanks, Al
Posted 8 Jun 2011 by • 3 answers
Hi, I got the Lupron Depot shot (11.25mg, 3-month) almost 3 weeks ago. So far I haven't seen any change with my symptoms or haven't experienced any hot flashes or anything. By the way, my endo is very mild, two spots close to my bladder, each less than 1cm. But it's very painful, and ...
Lupron Depot - I took this shot over 17 months ago and I'm still having vagina dryness and can't get
Posted 5 Jan 2016 by • 0 answers
... wet like befo
Posted 3 Nov 2015 by • 0 answers
My daughter is 10 years and 2 months. 2 weeks ago she started menstrating for the first time. We saw an endo that took a bone age xray. She shows a bone age of 13 years old. She is only 54 inches. Is it too late to use lupron to help her height?
Lupron Depot 3.75 mg - Hi, I'm 18, and I was 17 when they found the endometriosis. I've only had one
Posted 11 Oct 2015 by • 0 answers
... shot, not long after my surgery. And I have been having severe cramps, pains and all the things I had before the surgery. I also have chronic gastritis, so for a month or so, I figured that may be the cause. But, I've gained so much weight. Stretch marks everywhere and I'm constantly ...
Lupron Depot-Gyn - My daughter a 23-yr-old female that has been diagnosed with chronic pelvic pain.?
Posted 20 Oct 2015 by • 2 answers
... Doctors have not be able to find a reason for the pain. She had an ovarian cyst removed a couple of months after the pain started, but the pain still didn't go away. Ultrasounds and a CT scan haven't shown any problems. The lastest gyn doctor she saw for a second opinion said that ...
Posted 23 Nov 2015 by • 0 answers
Posted 19 Nov 2010 by • 2 answers
I am currently taking Lupron to treat Endometreosis and the side-effects are too severe and I am considering discontinuing treatment. I would like to know how long after I stop taking it, will I start feeling normal again?
Has anyone had a bad experience coming off of lupron depot shot?? What were the symptoms at the end?
Posted 26 Mar 2015 by • 1 answer
I had a 3 month shot back in September 2014, now March 24, 2015 I am experiencing my first period since the shot. For the month leading up to my period starting, my breasts and nipples have been so irritated!! They spent about a week being so swollen and tender that I went from being a 32 C cup to ...
Posted 8 Feb 2015 by • 1 answer
... menopause has been crazy, I know have anxiety/panick attacks. I'm also taking the add back to help out with hot flashes. I will not be taking the next 3 month shot. My question is, when will my hormones start back up??
Posted 30 Apr 2015 by • 1 answer
... my bones hurts
Lupron Depot - I have been on Lupton since the beginning of November 2014. In January I was taken up
Posted 11 Feb 2015 by • 1 answer
... to emergency by ambulance due to severe blood loss just days after my second shot. I had my third shot last week and I am in so much pain and discomfort. I ache all over, I get so tired doing pretty much nothing. I get severe abdominal cramping and lower back cramps, like I am in labor. I ...
Posted 2 Nov 2014 by • 1 answer
... my last 2 shots of a 6 month series. The drug is horrible. Has anyone else experienced MAJOR weight gain? Major fatigue? If so, does the weight eventually come off? I work out and am fairly active, but I can't lose even 1 stinking pound right now. My breasts are HUMONGOUS now, too. I feel ...
Posted 21 Mar 2014 by • 1 answer
I am writing to try to get some advice other than my doctors. I am faced with having to begin taking Lupron or my preferred option of my 4th lapo to remove endo that is now growing around my bladder, ovary and rectum. I had my first lapo in 2008, my 2nd in 2011 and my last which also ended up in a ...
Related Condition Support Groups
Lupron Depot Patient Information at Drugs.com
- Lupron Depot Information for Consumers
- Lupron Depot Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lupron Depot (detailed)